Optimization and Control

[101] The convex and monotone functions associated with second-order cone

Jein-Shan Chen

Optimization and Control mathscidoc:1910.43876

Optimization, 55, (4), 363-385, 2006.8
[ Download ] [ 2019-10-20 22:32:54 uploaded by Jein_Shan_Chen ] [ 986 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[102] Trust-region problems with linear inequality constraints: exact SDP relaxation, global optimality and robust optimization

V. Jeyakumar University of New South Wales Guoyin Li University of New South Wales

Numerical Analysis and Scientific Computing Numerical Linear Algebra Optimization and Control mathscidoc:2108.25002

Mathematical Programming, 147, 171-206, 2014.6
[ Download ] [ 2021-08-23 15:28:15 uploaded by gyli ] [ 984 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[103] The direct extension of ADMM for multi-block convex minimization problems is not necessarily convergent

Chen Caihua Nanjing University He Bingsheng Nanjing University Ye Yinyu Stanford University Yuan Xiaoming Hong Kong Baptist University

Optimization and Control mathscidoc:1803.27001

Distinguished Paper Award in 2018

Mathematical Programming, 155, 55-79, 2016.1
[ Download ] [ 2018-03-04 17:02:55 uploaded by chchen ] [ 980 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[104] Computation Algorithm for Convex Semi-infinite Program with Second-Order Cones: Special Analyses for Affine and Quadratic Case

Shunsuke Hayashi Graduate School of Information Sciences, Tohoku University, Sendai 980-8579, Japan Soon-Yi Wu Department of Mathematics, National Cheng Kung University, Tainan 70101, Taiwan Liping Zhang Department of Mathematical Sciences, Tsinghua University, Beijing 100084, China

Optimization and Control mathscidoc:1612.27002

2016.8
[ Download ] [ 2016-12-08 17:20:31 uploaded by zhanglp ] [ 979 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[105] On the Convergence of Asynchronous Parallel Iteration with Unbounded Delays

Zhimin Peng University of California, Los Angeles Yangyang Xu Rensselaer Polytechnic Institute Ming Yan Michigan State University Wotao Yin University of California, Los Angeles

Optimization and Control mathscidoc:1903.27003

Journal of the Operations Research Society of China, 7, (1), 5-42, 2019.3
[ Download ] [ 2019-03-19 20:27:39 uploaded by mingyan18 ] [ 979 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved